# SDR USAA991423

- Difficulty date: January 12, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N346US
- Make and model: Boeing 737301
- Aircraft serial: 23515
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 312
- Part time: 36,739 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND CORROSION 1 INCH AT 3 AREAS UPPER CHORD TOP SURFACE BS 312, LBL 12 - RBL 24.  FLOORBEAM CORROSION LEVEL 2.  INSTALLED T-CAP PER SRM 53-10-51.  (M)
